# SDR SIMA20171106003

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 31,834 hours, 27,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NR 1 EMERGENCY LIGHT STRIP AT THE GALLEY FOUND INOPERATIVE.  REMOVED AND REPLACED LIGHT IAW AMM 33-50-12.  OP CHECKED GOOD.
